# SDR ASAA2017012519700

- Difficulty date: January 25, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,634 hours, 9,905 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL, BULKHEAD WEB AT BS 663, LBL 37 HAS EVIDENCE OF A CRACK.  ACFT  GROUNDED.  VERIFIED A CRACK, MEASURED 1.500 IAW B737-NDT MANUAL 51-00-00 PROCEDURE 23,PART 6.  REPAIRED IAW SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 1,
